# SDR ASAA2016070717301

- Difficulty date: July 7, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 28,973 hours, 8,850 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989084
- Part serial: 18557
- Condition: Failed
- Location: Rt A/C Pack
- Part time: 10,962 hours, 3,287 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED AFTER PUSHBACK, EXTINGUISHED WHEN MASTER CAUTION RESET.  ACFT GROUNDED.  PERFORMED BITE TEST OF LT AND RT PACK/ZONE CONTROLLERS.  FOUND RT TCV FAULTED. REMOVED & REPLACED THE RT TEMPERATURE CONTROL VALVE IAW AMM 21-51-10-401. OPS CHECKED GOOD. NO FAULTS.
